# SDR ANCF20220517020

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N958AV
- Make and model: Airbus A320-214
- Aircraft serial: 6103
- Aircraft time: 14,747 hours, 9,544 cycles
- Engine: Cfmint CFM565B43
- Engine time: 11,655 hours, 7,567 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: CFM565B43
- Part serial: 569261
- Condition: Unserviceable
- Location: Englh
- Part time: 11,655 hours, 7,567 cycles
- Component: Engine, Cfmint, CFM56
- Component part number: CFM565B43
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT
13.MAY.2022 WO 54'424'307=> (DURING C/B ENG OIL QTY DOWN TO 0 ADVISORY WAS PRESENTED THEN)
DURING C/B ENG OIL QTY DOWN TO 0 ADVISORY WAS PRESENTED THEN OI PRESSURE DOWN TO 0. ECAM ACTIONS SHUT ENG 1 WHERE COMPLETED

ACTIONS TAKEN
14.MAY.2022 WO 54'424'307=> IN ACCORDANCE WITH AMM 72-00-00-200-008-A SUBTASK 72-00-00-210-064-A STEP D (B) TASK 79-00-00-281-002-A CHECK OF THE ELECTRICAL MASTER CHIP DETECTOR (EMCD) FOR PARTICLES WAS PERFORMED AND WERE FOUND SEVERAL PARTICLES. AND THE SCAVANGE FILTER TGB WAS FOUND METALLIC PIECE.
15.MAY.2022 WO 102'980'118=> IN ACCORDANCE WITH AMM 71-00-00-000-042A THE POWERE PLANT ESN OFF: 569261 WAS REMOVED SATISFACTORY
17.MAY.2022 WO 102´980´118=> IN ACCORDANCE WITH AMM 71-00-00-000/400-042-A THE LEFT ENGINE WAS REPLACED ESN OFF 569261 ESN ON 643317 UNDER JIC INSTRUCTIONS 32S-71-00536 REV 00. OPERATIONAL TESTS WERE PERFORMED SATISFACTORY.
17.MAY.2022 WO 54'424'307=> IN ACCORDANCE WITH AMM 71-00-00-000/400-042-A THE LEFT ENGINE WAS REPLACED UNDER WO: 102980118 JIC-32S-71-00536 REV 00
